# SDR UIEA2021082401868

- Difficulty date: August 23, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP EICAS MESSAGE.( ITEM TRANSFERRED TO DMI 152434 PER MEL 21-61-01-02. CAT C. DUE 03SEP21. PERFORMED ZONE TEMP BITE IAW FIM 21-61-00. FOUND AFT ZONE SENSOR BAD. TJ @ 1704Z.  /  24AUG, SCK MX, LP 1386751, ITEM M2: CLEANED TEMP SENSOR IAW B767 AMM 21-65-04. AFT ZONE TEMP CONTROL OPS CHECK GOOD. THIS CLEARED DMI 152434. T/I: GTC @ 0408Z. )
